# SDR DALA2016112209087

- Difficulty date: May 14, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 73,178 hours, 31,963 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DRY BAY UPPER CHANNEL BETWEEN RIBS 5 AND 6 ON LT WING.  REPLACED THE CHANNEL.
